# SDR NACA20070012

- Difficulty date: March 28, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 533265
- Aircraft time: 38,041 hours
- Engine: Pwa R2800CB3
- Engine time: 2,331 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 404481
- Part serial: 381OX18
- Condition: Separated
- Location: Nr 1 Engine
- Part time: 365 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE BACKFIRING.  ENGINE SHUT DOWN.  REPLACED NR 1 ENGINE NR 8 CYLINDER DUE TO SEPERATED FINS FROM CYLINDER LINER. REF: DC-6MM SECT V PG 16 AND 16A.  LEAK AND OPS CHECKED GOOD.
